# SDR AALA971297

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Splice
- Part number: 325110
- Condition: Separated
- Location: Nlg
- Component: Amp
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCO - FLT 2010 - DURING APPROACH TO MCO AFTER LANDING GEAR EXTENDED, NOSE LANDING GEAR RED LIGHT FLICKERED.  VISUALLY CONFIRMED NLG DOWN AND LOCKED AND AIRCRAFT LANDED MCO WITHOUT INCIDENT.  REPLACED NLG WIRE SPLICE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
